# SDR SWAA2021102733226

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 25,337 hours, 11,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PULL HANDLE COVER MISSING OR STUCK INSIDE SLIDE ASSEMBLY / RESECURED FLAG PER AMM 25-66-01 A/C OK FOR SERVICE
